# SDR HNAA2014111000311

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N805HA
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 57,636 hours, 65,172 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN CABIN AND GALLEY AREA AND CLOSET. REPAIRED 2 CHAFED WIRES UNDER FWD CENTER CLOSET FLOOR IAW S.P. 20-45-07. OPS CHECKED ACFT SYSTEMS IAW RUN UP MANUAL.  OPS CHECKED GOOD.  REINSTALLED WARDROBE PANEL.
